{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,18]],"date-time":"2026-08-18T05:29:00Z","timestamp":1787030940711,"version":"build-2736575974"},"reference-count":10,"publisher":"Jaypee Brothers Medical Publishing","issue":"4","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2014,4]]},"DOI":"10.4103\/0972-5229.130579","type":"journal-article","created":{"date-parts":[[2014,4,14]],"date-time":"2014-04-14T02:06:26Z","timestamp":1397441186000},"page":"247-249","source":"Crossref","is-referenced-by-count":5,"title":["High dose intravenous immunoglobulin may be complicated by myocardial infarction"],"prefix":"10.5005","volume":"18","author":[{"given":"K. V.","family":"Vinod","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Mritunjai","family":"Kumar","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Kare","family":"Nisar","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"2914","published-online":{"date-parts":[[2014]]},"reference":[{"key":"ref=1","doi-asserted-by":"crossref","unstructured":"1. Tufan F, Kamali S, Erer B, Gul A, Inanc M, Ocal L, et al. Safety of high-dose intravenous immunoglobulin in systemic autoimmune diseases. Clin Rheumatol 2007;26:1913-5.","DOI":"10.1007\/s10067-007-0694-y"},{"key":"ref=2","doi-asserted-by":"crossref","unstructured":"2. Katz U, Achiron A, Sherer Y, Shoenfeld Y. Safety of intravenous immunoglobulin (IVIG) therapy. Autoimmun Rev 2007;6:257-9.","DOI":"10.1016\/j.autrev.2006.08.011"},{"key":"ref=3","doi-asserted-by":"crossref","unstructured":"3. Paran D, Herishanu Y, Elkayam O, Shopin L, Ben-Ami R. Venous and arterial thrombosis following administration of intravenous immunoglobulins. Blood Coagul Fibrinolysis 2005;16:313-8.","DOI":"10.1097\/01.mbc.0000172694.85233.a8"},{"key":"ref=4","doi-asserted-by":"crossref","unstructured":"4. Caress JB, Hobson-Webb L, Passmore LV, Finkbiner AP, Cartwright MS. Case-control study of thromboembolic events associated with IV immunoglobulin. J Neurol 2009;256:339-42.","DOI":"10.1007\/s00415-009-0969-0"},{"key":"ref=5","doi-asserted-by":"crossref","unstructured":"5. Mukerji S, Aloka F, Farooq MU, Kassab MY, Abela GS. Cardiovascular complications of the Guillain-Barr\u00e9 syndrome. Am J Cardiol 2009;104:1452-5.","DOI":"10.1016\/j.amjcard.2009.06.069"},{"key":"ref=6","doi-asserted-by":"crossref","unstructured":"6. Elkayam O, Paran D, Milo R, Davidovitz Y, Almoznino-Sarafian D, Zeltser D, et al. Acute myocardial infarction associated with high dose intravenous immunoglobulin infusion for autoimmune disorders: A study of four cases. Ann Rheum Dis 2000;59:77-80.","DOI":"10.1136\/ard.59.1.77"},{"key":"ref=7","doi-asserted-by":"crossref","unstructured":"7. Marie I, Maurey G, Herv\u00e9 F, Hellot MF, Levesque H. Intravenous immunoglobulin-associated arterial and venous thrombosis; report of a series and review of the literature. Br J Dermatol 2006;155:714-21.","DOI":"10.1111\/j.1365-2133.2006.07390.x"},{"key":"ref=8","doi-asserted-by":"crossref","unstructured":"8. Hefer D, Jaloudi M. Thromboembolic events as an emerging adverse effect during high-dose intravenous immunoglobulin therapy in elderly patients: A case report and discussion of the relevant literature. Ann Hematol 2004;83:661-5.","DOI":"10.1007\/s00277-004-0895-2"},{"key":"ref=9","doi-asserted-by":"crossref","unstructured":"9. Vo AA, Cam V, Toyoda M, Puliyanda DP, Lukovsky M, Bunnapradist S, et al. Safety and adverse events profiles of intravenous gammaglobulin products used for immunomodulation: A single-center experience. Clin J Am Soc Nephrol 2006;1:844-52.","DOI":"10.2215\/CJN.01701105"},{"key":"ref=10","doi-asserted-by":"crossref","unstructured":"10. Huang L, Kanellis J, Mulley W. Slow and steady. Reducing thrombotic events in renal transplant recipients treated with IVIg for antibody-mediated rejection. Nephrology (Carlton) 2011;16:239-42.","DOI":"10.1111\/j.1440-1797.2010.01399.x"}],"container-title":["Indian Journal of Critical Care Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ijccm.org\/doi\/pdf\/10.4103\/0972-5229.130579","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2021,5,27]],"date-time":"2021-05-27T15:36:11Z","timestamp":1622129771000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ijccm.org\/doi\/10.4103\/0972-5229.130579"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2014]]},"references-count":10,"journal-issue":{"issue":"4","published-online":{"date-parts":[[2014]]}},"alternative-id":["10.4103\/0972-5229.130579"],"URL":"https:\/\/doi.org\/10.4103\/0972-5229.130579","relation":{},"ISSN":["0972-5229","1998-359X"],"issn-type":[{"value":"0972-5229","type":"print"},{"value":"1998-359X","type":"electronic"}],"subject":[],"published":{"date-parts":[[2014]]}}}